# SDR AALA2018082219023

- Difficulty date: August 17, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 39,848 hours, 18,610 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: C16707
- Condition: Low Pressure
- Location: Rt Fuel Tank
- Part time: 39,876 hours, 18,627 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL RIGHT TANK PUMP LOW PRESSURE. MAINTENANCE REPLACED FUEL PUMP IAW AMM 28-21-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
